... problem. My mouth hurts and feels like it has small cuts. I saw that dry mouth is a side effect of Cymbalta so I requested a change and have been prescribed Pristiq. I have been researching and found that dry mouth may also be a side effect with Pristiq as well. Is it worthwhile to go through the transition? I have been instructed to try to ween off by opening the capsules and splitting it in half for 7 days, then down to 1/4 for 3 days. I also take cyclobenzaprine, and Zolpidem, which both also mention dry mouth as side effects. My mouth is so uncomfortable all the time. I am ready to try to stop taking both of these as well. I am scared of what side effects I may go through. Any suggestions? or past experience. I have been using Biotene toothpaste and mouth wash
I have the exact same problem but it is cause by a combination of drugs. No matter how much water I keep in my mouth when I go to talking it dries up in just a couple of minutes. Can't talk as well as I know I can and I am wondering if the benefits are worth the extreme dry mouth. Uggh Gum seems to keep some moisture there Thank you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2010 • 3 answers
Posted 25 May 2012 • 1 answer
I'm taking pristiq. This is day 10th. I was feeling nausea, dry mouth and dizzy for the 1st week. So
Posted 9 Jan 2013 • 1 answer
Xerostomia - I have a problem with toothpaste and dry mouth. I have severe dry mouth, and resulting?
Posted 3 Apr 2015 • 1 answer
Posted 21 May 2015 • 2 answers